RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kochetkov, Yurii Yur'evich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:852
Abstract pages:6663
Full texts:2679
References:864
E-mail: , , ,

http://www.mathnet.ru/eng/person9173
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209544

Publications in Math-Net.Ru
2014
1. Yu. Yu. Kochetkov, “Homologies of moduli space $\mathcal M_{2,1}$”, Fundam. Prikl. Mat., 19:1 (2014),  45–63  mathnet  mathscinet; J. Math. Sci., 211:3 (2015), 327–340  scopus
2. Yu. Yu. Kochetkov, “Geometry of totally real Galois fields of degree 4”, Fundam. Prikl. Mat., 19:1 (2014),  33–44  mathnet  mathscinet; J. Math. Sci., 211:3 (2015), 319–326  scopus
2013
3. Yu. Yu. Kochetkov, “Enumeration of one class of plane weighted trees”, Fundam. Prikl. Mat., 18:6 (2013),  171–184  mathnet  mathscinet; J. Math. Sci., 209:2 (2015), 282–291  scopus
4. Yu. Yu. Kochetkov, “Chebyshev polynomials, Zolotarev polynomials, and plane trees”, Fundam. Prikl. Mat., 18:6 (2013),  161–170  mathnet  mathscinet; J. Math. Sci., 209:2 (2015), 275–281  scopus
2011
5. Yu. Yu. Kochetkov, “On the Geometry of Galois Cubic Fields”, Mat. Zametki, 89:1 (2011),  139–144  mathnet  mathscinet; Math. Notes, 89:1 (2011), 150–155  isi  scopus
2010
6. Yu. Yu. Kochetkov, “Moduli spaces $\mathcal{M}_{2,1}$ and $\mathcal{M}_{3,1}$”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  48–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:2 (2010), 118–124  isi  scopus
2007
7. Yu. Yu. Kochetkov, “Foliations generated by differentials of Abelian type”, Fundam. Prikl. Mat., 13:6 (2007),  197–205  mathnet  mathscinet  zmath; J. Math. Sci., 158:1 (2009), 141–147  scopus
8. Yu. Yu. Kochetkov, “Plane trees with nine edges. Catalog”, Fundam. Prikl. Mat., 13:6 (2007),  159–195  mathnet  mathscinet  zmath; J. Math. Sci., 158:1 (2009), 114–140  scopus
9. Yu. Yu. Kochetkov, “Geometry of plane trees”, Fundam. Prikl. Mat., 13:6 (2007),  149–158  mathnet  mathscinet  zmath; J. Math. Sci., 158:1 (2009), 106–113  scopus
10. N. M. Adrianov, N. Ya. Amburg, V. A. Dremov, Yu. Yu. Kochetkov, E. M. Kreines, Yu. A. Levitskaya, V. F. Nasretdinova, G. B. Shabat, “Catalog of dessins d'enfants with no more than 4 edges”, Fundam. Prikl. Mat., 13:6 (2007),  35–112  mathnet  mathscinet; J. Math. Sci., 158:1 (2009), 22–80  scopus
2006
11. Yu. Yu. Kochetkov, “Deformations of the Infinite-Dimensional Lie Algebra $L_3$”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  75–81  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 228–233  isi  elib  scopus
2003
12. Yu. Yu. Kochetkov, “Homology of Nilpotent Subalgebras of the Lie Superalgebra $K(1,1)$. 3”, Mat. Zametki, 73:2 (2003),  234–243  mathnet  mathscinet  zmath; Math. Notes, 73:2 (2003), 218–227  isi
2002
13. Yu. Yu. Kochetkov, “Anti-Vandermonde Systems and Plane Trees”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  83–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 240–243  isi  scopus
14. Yu. Yu. Kochetkov, “Trees of diameter 4”, Fundam. Prikl. Mat., 8:2 (2002),  475–494  mathnet  mathscinet  zmath
2000
15. Yu. Yu. Kochetkov, “Homology groups of nilpotent subalgebras of the Lie superalgebra $K(1,1)$. II”, Uspekhi Mat. Nauk, 55:6(336) (2000),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1154–1156  isi  scopus
1999
16. Yu. Yu. Kochetkov, “On the Geometry of a Class of Plane Trees”, Funktsional. Anal. i Prilozhen., 33:4 (1999),  78–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:4 (1999), 304–306  isi
1998
17. Yu. Yu. Kochetkov, “Relations and deformations of odd Hamiltonian superalgebras”, Mat. Zametki, 63:3 (1998),  391–401  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 342–351  isi
1997
18. Yu. Yu. Kochetkov, “Permutation Groups Generated by a (2,2)-Cycle and the $n$-Cycle”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  76–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 133–135  isi
19. N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, “Plane trees with special primitive edge rotation groups”, Fundam. Prikl. Mat., 3:4 (1997),  1085–1092  mathnet  mathscinet  zmath
20. Yu. Yu. Kochetkov, “On non-trivially decomposable types”, Uspekhi Mat. Nauk, 52:4(316) (1997),  203–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 52:4 (1997), 836–837  isi  scopus
1995
21. N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, G. B. Shabat, “Mathieu groups and plane trees”, Fundam. Prikl. Mat., 1:2 (1995),  377–384  mathnet  mathscinet  zmath
22. Yu. Yu. Kochetkov, “Planar trees and their monodromy groups”, Uspekhi Mat. Nauk, 50:6(306) (1995),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1271–1272  isi
1994
23. Yu. Yu. Kochetkov, “Deformations of the Hamiltonian Lie Algebra $H(2)$”, Funktsional. Anal. i Prilozhen., 28:3 (1994),  77–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:3 (1994), 211–213  isi
24. Yu. Yu. Kochetkov, “Cartographical groups and generalized Chebyshev polynomials”, Uspekhi Mat. Nauk, 49:6(300) (1994),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 203–204  isi
1992
25. Yu. Yu. Kochetkov, G. F. Post, “Deformations of the nilpotent infinite-dimensional Lie algebra $L_2$”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  90–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 304–305  isi
1991
26. Yu. Yu. Kochetkov, “Homology of nilpotent subalgebras of the Lie superalgebra $K(1, 1)$”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  86–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 302–303  isi
1989
27. Yu. Yu. Kochetkov, “Singular vectors, invariant operators, and discrete modules for Lie algebras of Hamiltonian vector fields $H(n)$”, Uspekhi Mat. Nauk, 44:5(269) (1989),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 201–202  isi
1988
28. Yu. Yu. Kochetkov, “Singular vectors and invariant operators”, Uspekhi Mat. Nauk, 43:5(263) (1988),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 242–243  isi
1986
29. Yu. Yu. Kochetkov, “Singular vectors and discrete modules”, Uspekhi Mat. Nauk, 41:5(251) (1986),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 145–146  isi
1984
30. Yu. Yu. Kochetkov, “Irreducible induced representations of Lie superalgebrae of the series $M$ and $SM$”, Uspekhi Mat. Nauk, 39:3(237) (1984),  235–236  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:3 (1984), 205–206  isi

1996
31. N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, G. B. Shabat, “Correction”, Fundam. Prikl. Mat., 2:1 (1996),  317  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020